# SDR IPXA10658074

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 140T013039
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-AFT CARGO STA 1087 FWD PARTITION BELOW FLOOR LBL 25 CLIP FOUND CRACKED.  AFT CARGO STA 1087 LBL 25 FWD PARTITION BELOW FLOOR ATTACH CLIP REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV45.
